ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Chalishajar, DN and George, RK and Nandakumaran, AK and Acharya, FS (2010) Trajectory controllability of nonlinear integro-differential system. In: Journal of the Franklin Institute, 347 (7). pp. 1065-1075.

This list was generated on Sun Apr 20 04:05:36 2014 IST.